# SDR UALA2011033001519

- Difficulty date: March 29, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 59,978 hours, 10,717 cycles
- Engine: Pwa PW4077
- System (JASC): 7250 · Turbine Section
- Part: Strut
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG REAR TRANSITION AREA OUTER DUCT STRUTS 3 THROUGH 10 HAVE CIRCUMFERENTIAL CRACKS STRUT NR 3-.75, 4-.875,5-.625, 6-1.125, 7-.875, 8-1.125, 9-1.0, 0-.875.   REF MM 72-54-01,PG. 605 THROUGH CRACKS ONE MAX PER EACH STRUT PERMITTED.  MAX LENGTH 2 IN.  REQUEST EG CONCURRENCE OF 600C VISUAL INSP INTERVAL. REF DISPOSITION LIMIT PAR (C) NR 1 SAME MM REF.  CRACKS FOUND ON AK INSP.  IN THE OUTER DUCT TRANSITION AREA AT THE REAR END OF THE STRUT.  STRUTS 3-10 HAVE CIRCUMFERENTIAL CRACKS, STRUT (3) 0.75, (4) -0.875 (5) 0.625, (6)1.125, (7)0.875, (8)1.125,(9)1.0, 08489 (10) 0.875 INCH IN LENGTH. CRACKS ARE IN LIMITS PER MM72-54-01 G 605. THESE CRACKS WERE PREVIOUSLY COVERED BY CF624.
